# SDR SIMA20220223001

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 49,009 hours, 44,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING FLOOR STRIPS 2 AND 3 INOP.-C/A-RAR BATTERY AND CHARGER #2 OPC BAD IAW WC 33-700-19. SEE ITEM 2 THIS NRWC
